# SDR ASOA20120915078R

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 33,536 hours, 25,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT THE CREW DISCOVERED THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  MX SECURED LOOSE HARDWARE BY RETORQUING THE INTERNAL HANDLE BOX BOLTS WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
